# SDR MASA200700122

- Difficulty date: February 26, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 7,480 hours, 5,510 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Service
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2985 PHX - CAPTAIN REPORTED THE SERVICE DOOR EXTREMELY HARD TO OPEN.  MX LUBED.
